# SDR CALA2024122701682

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 91,400 hours, 36,715 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A9681
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 719,275 hours, 709,476 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R DEPLOYED BY CREW. DOOR 1R ESCAPE SLIDE REMOVED FROM AIRCRAFT REF AMM 25-62-44-000-803-A REPLACED DOOR 1R ESCAPE-SLIDE PACK ASSY. PER AMM 25-62-44-400-802-A  VERIFIED PROPER PART NO. AND CORRECT APPLICATION.INSPECTED PROPER SLIDE WIRE HARNESS ROUTING AND GIRT BAR INSTALLATION. VERIFIED SAFETY PIN REMOVAL AND STOWAGE. COMPLETED SLIDE RENDER SAFE CHECKLIST.  FLIGHTDECK IND. OK
